# SDR REXA2024123101624

- Difficulty date: December 30, 2024
- Submitted: December 31, 2024
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 43,276 hours, 33,585 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: SH670332411
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL JOINT PIECE STGR P/N:SH670-33241-1 FROM FS.477 STGR 26L FOUND PART TO BE HEAVILY CORRODED, REQUIRES REPLACEMENT.      EVALUATED JOINT SPLICE AT STGR 26L, FS477 HAS PITTING CORROSION THROUGH PART. 100% MATERIAL LOSS. FOUND OUT OF LIMITS. CRJ700 SRM 53-00-- 00-101-001-A01 LOCATED AND DRILLED NEW SERVICEABLE JOINT PIECE (PN# SH670-33241-1) FROM STRG26 AND FS 477 IAW CRJ700 SRM 51-40-11-001-001-A01 INSTALLED NEW SERVICEABLE JOINT PIECE (PN#SH670-33241-1) FROM STRG 26 AND FS 477 IAW CRJ700 SRM 51-42-06-001-001-A01 FOR APPLY CIC ON NEW SERVICEABLE JOINT PIECE PN:SH670-33241-1 FS. 477.00, REFER TO MWC BARCODE IDENTIFIER: HR00499224.
